# SDR REXA201812201263

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5361
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD REQUIRES GREO 601R-53-61-1240 MOD TO BE PERFORMED DUE TO THE AMOUNT OF CRACKS AND PREVIOUS REPAIRS
DAMAGED REMOVED IAW CRJ 200 REO 601R-53-61-1240 REV D
